A canonical resolution of the singularities of a triple covering of algebraic surfaces

Le Matematiche. 2001;56(2):281-296

 

Journal Homepage

Journal Title: Le Matematiche

ISSN: 0373-3505 (Print); 2037-5298 (Online)

Publisher: Universit√† degli Studi di Catania

Society/Institution: University of Catania

LCC Subject Category: Science: Mathematics

Country of publisher: Italy

Language of fulltext: Italian, French, English

Full-text formats available: PDF

 

AUTHORS

Gianni Ciolli
Leonardo Mihalcea

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 53 weeks

 

Abstract | Full Text

We propose a canonical resolution of singularities of a triple covering <em>X</em> of algebraic surfaces <em>Y</em> when <em>X</em> is normal and <em>Y</em> is smooth.